Discrete solitons in graphene metamaterials

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)22_Publication in policy or professional journal

30 Scopus Citations
View graph of relations

Author(s)

  • Yu V. Bludov
  • D. A. Smirnova
  • Yu S. Kivshar
  • N. M R Peres
  • M. I. Vasilevskiy

Detail(s)

Original languageEnglish
Article number45424
Journal / PublicationPhysical Review B - Condensed Matter and Materials Physics
Volume91
Issue number4
Publication statusPublished - 21 Jan 2015
Externally publishedYes

Abstract

We study nonlinear properties of multilayer metamaterials created by graphene sheets separated by dielectric layers. We demonstrate that such structures can support localized nonlinear modes described by the discrete nonlinear Schrödinger equation and that its solutions are associated with stable discrete plasmon solitons. We also analyze the nonlinear surface modes in truncated graphene metamaterials being a nonlinear analog of surface Tamm states.

Citation Format(s)

Discrete solitons in graphene metamaterials. / Bludov, Yu V.; Smirnova, D. A.; Kivshar, Yu S.; Peres, N. M R; Vasilevskiy, M. I.

In: Physical Review B - Condensed Matter and Materials Physics, Vol. 91, No. 4, 45424, 21.01.2015.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)22_Publication in policy or professional journal